# SDR ASAA2017012919590

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 13,032 hours, 4,303 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRTF9155
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,913 hours, 4,264 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE START NORMAL INDICATIONS WHEN START LEVER PLACED TO IDLE. SHORTLY AFTER, TUG COMMANDED "ABORT" DUE TO SPARKS NEAR TAIL PIPE. PER QRC, PUT START LEVER - CUTOFF. N1 AND N2 BOTH WENT TO 0 WHILE START SWITCH STILL ON GND. GROUNDED - YES. REMOVED AND REPLACED ENGINE START VALVE, REF AMM 80-11-03. REMOVED AND REPLACED NR 2 ENGINE STARTER, REF AMM 80-11-01. REMOVED AND INSTALLED QAD ADAPTER 2, REF AMM 80-11-02. INSPECTED CHIP DETECTORS AND SCAVENGE SCREEN, NO MATERIAL FOUND, REF AMM 79-00-00. PERFORMED LEAK CHECK OF NR 2 ENGINE START VALVE, NO LEAK NOTED, REF AMM 71-00-00, AND THE AIR STARTER LEAK CHECK, REF AMM 71-00-00, NO LEAK NOTED.
